# SDR ASAA2023090344910

- Difficulty date: September 3, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N966AK
- Make and model: Boeing 737-9
- Aircraft serial: 67504
- Aircraft time: 689 hours, 206 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ON START UP. GROUNDED - YES. (RESOLVED ON W/O: 1967661 TASKCARD: N/R-00001 ) ACCOMPLISHED IFIM TASK 49-40-00-810-818. NO ACTIVE FAULTS NOTED - APU STARTED SEVERAL TIMES. OP CHECK NORMAL, NO FAULTS. NO HISTORY 30 DAYS. INTERMITTENT FAULT. CLEARS MEL 49-11-01, PLACARDS REMOVED. SEAMC ANDY NOTIFIED.
